# SDR CA960801006

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flow Limiter
- Part number: 61142
- Condition: Failed
- Location: Flap
- Part time: 53,671 hours
- Component: Waterman, 61142
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH A SYSTEM HYDRAULIC PRESSURE DECREASED TO ZERO. LANDING CARRIED OUT USING B SYSTEM. FLAP FLOW LIMITER HAD FAILED, REPLACED.
